# SDR AALA202506028631

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 40,007 hours, 8,139 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 80085500
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE SEAT ROW 10 AC EMERGENCY LIGHT IS OPERATIVE. MAINTENANCE FOUND WALL TO SEAT HARNESS WH8NV2/1 BROKEN / DISCONNECTED AND REPLACED IT PER AWM 33-51-07 A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-00.
